Coldrif Tablet is used a pain-relieving medication. It is primarily used to treat acute pain. The conditions of acute pain include backache, headache, arthritis and toothache, etc.
The active ingredient falls under the class of analgesics, belonging to the category of NSAID. This medication also reduces pain in the body caused due to fever.
You should not consume this tablet if:
- You are allergic to this medicine.
- You are suffering from a serious liver disorder.
- You normally consume more than 3 alcohol beverages per day or have a history of alcoholism.
You must not take the medicine in more than the amount prescribed or longer than the prescribed period. It can be taken with food or without it, but you must take it, in the same way, every day.
The medicine must be swallowed whole, without trying to crush, break or mixing it in water. As it is a pain reliever, it is unlikely that you will miss a dose. In case you do, refrain from taking two doses together to make up for the missed one.
How long is the duration of effect?The effect lasts for an average of 4-6 hours.
What is the onset of action?The effect of this drug can be observed within an hour of administration.
Are there any pregnancy warnings?It should be used only when necessary after consulting a doctor in pregnant women.
Is it habit forming?No habit forming tendencies were reported.
Are there any breast-feeding warnings?This medicine is not safe to use during breastfeeding. It is advised to consult your doctor before taking this medicine.
Does this affect liver function?Appears to be well tolerated in cirrhosis; serum levels may need monitoring with long-term use
Does this affect kidney function?Dose adjustment is needed in case of renal impairment. Consult your doctor before taking this medication.
Is It safe with alcohol?Excessive intake of alcohol may increase the risk of acetaminophen-induced hepatotoxicity; avoid or limit alcohol intake
Are there any missed dose instructions?The missed dose should be taken as soon as possible.
Are there any overdose instructions?An overdosage could cause harmful effects on the body.
The drug is a pain relief medication that selectively inhibits enzyme function in the brain which allows it to treat pain and fever. It activates certain receptors in the brain that inhibit pain signals.
Whenever you take more than one medicine, or mix it with certain foods or beverages, you"re at risk of a drug interaction.
Interaction with Alcohol
Interaction with Lab Test
5-HIAA Urine TestYou may get a false-positive result for this test if you take Coldrif Tablet.
Interaction with Medicine
Interaction with Food
Interaction with Disease
Ques: What is Coldrif Tablet?
Ques: What are the uses of Coldrif Tablet?
Ques: What are the Side Effects of Coldrif Tablet?
Ques: What are the instructions for storage and disposal Coldrif Tablet?
Ques: Should I use Coldrif Tablet empty stomach, before food or after food?
Ques: How long do I need to use Coldrif Tablet before I see improvement of my conditions?
Ques: Is there any food or drink I need to avoid?
Ques: Will Coldrif Tablet be more effective if taken in more than the recommended dose?
Ques: Can I take other medications along with Coldrif Tablet?
Ques: Can I take Coldrif Tablet with antibiotics?
Ques: Is Coldrif Tablet an NSAID drug?
Lybrate is a medium to provide our audience with the common information on medicines and does not guarantee its accuracy or exhaustiveness. Even if there is no mention of a warning for any drug or combination, it never means that we are claiming that the drug or combination is safe for consumption without any proper consultation with an expert.
Lybrate does not take responsibility for any aspect of medicines or treatments. If you have any doubts about your medication, we strongly recommend you to see a doctor immediately.